# SDR CA991103032

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Actuator Rod
- Part number: 95130345
- Condition: Failed
- Location: Cargo Door
- Part time: 225 hours
- Component: 9513013
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 3 SHOOT BOLTS FOUND BROKEN ON CARGO COMPARTMENT ACCESS DOOR LATCH ASSY.
